# SDR VNAA202401040030

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH69033716
- Condition: Corroded
- Location: Fwd Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STGR 27 /STGR 26LH AND FS 661.00+8.40 / FS661.00 +16.00 AT FWD CARGO COMPARTMENT.  CORROSION ON INTERCOSTAL BTW STGR 27 /STGR 26LH AND FS 661.00+8.40 / FS661.00 +16.00 AT FWD CARGO COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS REPAIRED PER REO 690-53-32-060 REV. --
